Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 6

Bulletin of Mathematical Sciences and Applications

Volume 6
See as eBook
The product has been placed in your shopping Cart.
P. 1

A Proof of the Riemann Hypothesis

Authors:

Citation: "A Proof of the Riemann Hypothesis", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 1-5, 2013

P. 6

Schrödinger Equation via WKB

Authors: A.M. Marin, R.D. Ortiz, J.A. Rodriguez

Citation: A.M. Marin et al., "Schrödinger Equation via WKB", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 6-9, 2013

P. 10

A Proof of the Veracity of both Goldbach and De Polignac Conjectures

Authors:

Citation: "A Proof of the Veracity of both Goldbach and De Polignac Conjectures", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 10-20, 2013

P. 21

Common Fixed Point Results in Random Fuzzy Metric Space

Authors: Manoj Shukla, Rajesh P. Dubey, Shailendra Kumar Patel

Citation: M. Shukla et al., "Common Fixed Point Results in Random Fuzzy Metric Space", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 21-32, 2013

P. 33

On an Infinite Product for the Ratio of Consecutive Prime Numbers

Authors: Edigles Guedes, K. Raja Rama Gandhi

Citation: E. Guedes and K. R. R. Gandhi, "On an Infinite Product for the Ratio of Consecutive Prime Numbers", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 33-39, 2013

P. 40

On the Complete Elliptic Integrals and Babylonian Identity I: The 1/Π Formulaes Involving Gamma Functions and Summations

Authors: Edigles Guedes, Raja Rama Gandhi

Citation: E. Guedes and R. R. Gandhi, "On the Complete Elliptic Integrals and Babylonian Identity I: The 1/Π Formulaes Involving Gamma Functions and Summations", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 40-46, 2013

P. 47

On the Complete Elliptic Integrals and Babylonian Identity II: An Approximation for the Complete Elliptic Integral of the First Kind

Authors: Edigles Guedes, Raja Rama Gandhi

Citation: E. Guedes and R. R. Gandhi, "On the Complete Elliptic Integrals and Babylonian Identity II: An Approximation for the Complete Elliptic Integral of the First Kind", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 47-54, 2013

P. 55

On the Complete Elliptic Integrals and Babylonian Identity III: An Approximation for the Complete Elliptic Integral of the First Kind

Authors: Edigles Guedes, Raja Rama Gandhi

Citation: E. Guedes and R. R. Gandhi, "On the Complete Elliptic Integrals and Babylonian Identity III: An Approximation for the Complete Elliptic Integral of the First Kind", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 55-59, 2013

P. 60

On the Complete Elliptic Integrals and Babylonian Identity IV: The Complete Elliptic Integral of First Kind as Sum of Two Gauss Hypergeometric Functions

Authors: Edigles Guedes, Raja Rama Gandhi

Citation: E. Guedes and R. R. Gandhi, "On the Complete Elliptic Integrals and Babylonian Identity IV: The Complete Elliptic Integral of First Kind as Sum of Two Gauss Hypergeometric Functions", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 60-63, 2013

P. 64

On the Complete Elliptic Integrals and Babylonian Identity V: The Complete Elliptic Integral of First Kind and Approximation by Inverse Sine Function

Authors: Edigles Guedes, Raja Rama Gandhi

Citation: E. Guedes and R. R. Gandhi, "On the Complete Elliptic Integrals and Babylonian Identity V: The Complete Elliptic Integral of First Kind and Approximation by Inverse Sine Function", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 64-68, 2013